# SDR MALA060024

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 14,843 hours, 14,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FEET THE DOOR 1 RIGHT DISARM LIGHT ILLUMINATED.  FLIGHT ATTENDANT WITNESSED THE HANDLE DID NOT APPEAR CLOSED.  PILOT STATED THE HANDLE OPENED ON IT'S OWN IN FLIGHT.  ADJUSTED GIRT BAR BOTTOM CAGES.
